Skip to main content
Article
Recounting the Odds of an Even Derangement
Mathematics Magazine
  • Arthur T. Benjamin, Harvey Mudd College
  • Curtis T. Bennett, Loyola Marymount University
  • Florence Newberger, California State University, Long Beach
Document Type
Article
Publication Date
12-1-2005
Disciplines
Publisher Statement

Permission has been granted by Mathematical Association of America to supply this article [doi:10.2307/30044197] for educational and research purposes. More info can be found at http://www.maa.org/. Mathematics Magazine © 2005 Mathematical Association of America

Citation Information
Benjamin, Arthur T., Curtis T. Bennett, and Florence Newberger. "Recounting the Odds of an Even Derangement." Mathematics Magazine 78, no. 5 (2005): 387-90. doi:10.2307/30044197.